# SDR QXEA200700875

- Difficulty date: June 3, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 14,132 hours, 14,141 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Elevator Press
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2332, AFTER CONTROL CHECK, ELEVATOR PRESS CAUTION LIGHT ILLUMINATED.  REMAINED ILLUMINATED.  NR 3 PUMP/SYSTEM REMAINED PRESSURIZED.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE C/W FIM TASK 29-30-00-810-801 AND AMM TASK 29-12-00-720-801.  FUNCTIONAL TEST OF NR 3 HYD SYSTEM.  OPS CHECK GOOD.  NO OTHER DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
